# SDR AALA20050545

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT IN CEILING AT ROWS 23 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT B5106 FOR EMERGENCY LIGHT IN CEILING AT ROWS 23 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
